MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826851
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a microsensor (id (b)(6)) was implanted on (b)(6) 2025.After transfer to the icu (intensive care unit), the icp (intracranial pressure) was reading negative numbers and occasionally fluctuated up to 73mmhg.A good waveform was present, but the icp reading was not accurate.On the analytics page it identifies the sensor as zeroed with the date and time.When going to the zero sensor screen there is a message saying, ¿sensor not zeroed¿.Therefore, the sensor was removed and replaced on (b)(6) 2025.The cable used was icp express cable (id (b)(6)).Additional information: - implant location: "parenchyma".- was the integra/codman icp monitor connected to a patient monitor: "yes".- if yes, provide patient monitor make & model: "philips (model unknown)".- was the patient lead always connected: "yes".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826851) was returned for evaluation.Device history record (dhr) - the product code 826851 with lot 7365428 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - based on the analysis and investigation, the issue of the complaint was not confirmed: foreign matter over sensor area.Catheter crimped 23 and 24 cm from connector.Icp express: 470 and 509 (after foreign matter removed from sensor); microsensor detected and zeroed without any issues; cerelink monitor: acceptable.The device passed electronic, noise and linearity/hysteresis tests.The issue of the complaint was not confirmed.Root cause analysis - the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for this issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22978147
Report Number3013886523-2025-00243
Device Sequence Number15810140
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public10381780520689
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number826851
Device Lot Number7365428
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale